Robust stability of delay-difference equations

Erik I. Verriest, Anatoli Ivanov

Research output: Contribution to journalArticlepeer-review

49 Scopus citations

Abstract

Some issues in the stability of difference-delay in the linear and the nonlinear case are investigated. In particular, sufficient conditions are derived under which a system remains stable or unstable, independent of the length of the delay(s). Connections are made to certain Riccati equations and to singular perturbations of discrete maps.

Original languageEnglish (US)
Pages (from-to)386-391
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume1
StatePublished - 1995

All Science Journal Classification (ASJC) codes

  • Chemical Health and Safety
  • Control and Systems Engineering
  • Safety, Risk, Reliability and Quality

Fingerprint

Dive into the research topics of 'Robust stability of delay-difference equations'. Together they form a unique fingerprint.

Cite this